# SDR MASA2012043034743

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 18,516 hours, 15,061 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZONTAL STAB PIVOT PIN ANTI-ROTATION TABS CHAFED BY PIN.  REPAIRED TABS PER RO CRJ9-55-0159
